MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 7 INCH, SPIN COLLAR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 7 INCH, SPIN COLLAR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126570480
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a microbore extension set - 7 inch, spin collar where the customer reported issues with disconnection.There was patient involvement and delay in treatment reported, however, no report of patient harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is still pending.
 
Additional Manufacturer Narrative
Received one opened/unused list #126570480 microbore extension set.Anomalies were observed in the fluid path of the female luer lock adapter.An anomaly was also observed of the post of the white cap of the female luer lock adapter.No additional damage or anomalies noted.How or when these anomalies formed cannot be determined.Inspection under ultraviolet (uv) light showed sufficient solvent on both ends of the extension set.Both the male and female sides of the set were measured, and both sides passed per specification.The complaint of disconnection cannot be confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MICROBORE EXTENSION SET - 7 INCH, SPIN COLLAR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19115479
Report Number9615050-2024-00307
Device Sequence Number7102377
Product Code FPA
UDI-Device Identifier10887787005582
UDI-Public(01)10887787005582(17)261001(10)13725825
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K142974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number126570480
Device Lot Number13725825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAVE NEUTRAL CONNECTOR B3300, ICU MEDICAL
Patient SexUnknown